RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Stepina, Natal'ya Petrovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:42
Abstract pages:356
Full texts:43
References:77
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person101444
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. F. Zinovieva, V. A. Zinovyev, N. P. Stepina, A. V. Katsyuba, A. V. Dvurechenskii, A. K. Gutakovskii, L. V. Kulik, A. S. Bogomyakov, S. B. Erenburg, S. V. Trubina, M. Voelskow, “Electron paramagnetic resonance in Ge/Si heterostructures with Mn-doped quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:4 (2019),  258–264  mathnet  elib; JETP Letters, 109:4 (2019), 270–275  isi  scopus
2017
2. N. P. Stepina, A. V. Nenashev, A. V. Dvurechenskii, “Hall effect in hopping conduction in an ensemble of quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:5 (2017),  288–292  mathnet  elib; JETP Letters, 106:5 (2017), 308–312  isi  scopus
2015
3. N. P. Stepina, I. A. Verkhushin, A. V. Nenashev, A. V. Dvurechenskii, “Temperature-stimulated transition from a macroscopic to a mesoscopic behavior of the hopping conductivity in a quantum-dot ensemble”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:5 (2015),  344–347  mathnet  elib; JETP Letters, 102:5 (2015), 312–315  isi  elib  scopus
4. N. P. Stepina, V. V. Valkovskii, Yu. M. Гальперин, Zh. V. Smagina, A. V. Dvurechenskii, “Conductance through chains of Ge/Si quantum dots: crossover from one-dimensional to quasi-one-dimensional hopping”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:1 (2015),  24–28  mathnet  elib; JETP Letters, 101:1 (2015), 22–26  isi  elib  scopus
2003
5. N. P. Stepina, A. I. Yakimov, A. V. Nenashev, A. V. Dvurechenskii, A. I. Nikiforov, “Hopping photoconduction and its long-time kinetics in a heterosystem with Ge quantum dots in Si”, Pis'ma v Zh. Èksper. Teoret. Fiz., 78:9 (2003),  1077–1081  mathnet; JETP Letters, 78:9 (2003), 587–591  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019